MAUDE Adverse Event Report: SURGICAL FUSION TECHNOLOGIS GMBH SF PUSH-IN ANCHOR 2.3

SURGICAL FUSION TECHNOLOGIS GMBH SF PUSH-IN ANCHOR 2.3
Model Number SF PUSH-IN ANCHOR 2.3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, surgical fusion technologies gmbh (sft) was notified by a u.S.Sales representative of a fixation failure, potentially involving the sf push-in anchor 2.3 implanted in an orthopedic soft-tissue fixation procedure.The reconstruction had reportedly become loose, as observed during clinical follow-up.At the time of the report, it was unclear whether the failure was attributable to the sft implant or the suture material, which was not supplied by sft.On (b)(6) 2025, the treating surgeon performed a revision surgery and confirmed intraoperatively that the sf push-in anchor 2.3 had dislodged from its original position.The explanted device was not retained and is therefore unavailable for return or analysis by the manufacturer.The surgeon noted that a suture tape (non-sft product) had been used in conjunction with the sf push-in anchor 2.3.As stated in the sft instructions for use (ifu) and the surgical technique, use of suture tape with this implant size is not indicated.Following the explanation of the sft device, a larger third-party anchor was implanted.This device also became dislodged post-operatively, as reported to sft on (b)(6) 2025.The surgeon attributed both implant failures to weak bone.Based on the clinical feedback and the absence of the returned device, sft was unable to conduct a product-specific root cause analysis.Based on our review of all currently available information, sft has no reason to suspect that the product failed to meet any specifications at the time of manufacture.
 
Event or Problem Description
A patient previously implanted with the sf push-in anchor 2.3 underwent a revision procedure on (b)(6) 2025 due to suspected fixation failure.Intraoperative findings indicated that the anchor had become dislodged.A larger, third-party implant was used to replace the original anchor.Subsequently, on (b)(6) 2025, surgical fusion technologies was notified that the replacement device also failed due to dislodgement.No adverse patient outcome beyond reoperation was reported.

Brand Name
SF PUSH-IN ANCHOR 2.3
Common Device Name
SF PUSH-IN ANCHOR 2.3
Manufacturer (Section D)
SURGICAL FUSION TECHNOLOGIS GMBH
wagistrasse 6
schlieren, zurich 8952
SZ  8952
Manufacturer (Section G)
SURGICAL FUSION TECHNOLOGIES GMBH
wagistrasse 6
schlieren, zurich 8952
SZ   8952
Manufacturer Contact
johannes frueh
wagistrasse 6
schlieren, zurich 8952
SZ   8952
MDR Report Key22608099
Report Number3022518322-2025-00001
Device Sequence Number9737485
Product Code MAI
UDI-Device Identifier07649990202167
UDI-Public07649990202167
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K240288
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSF PUSH-IN ANCHOR 2.3
Device Catalogue NumberB04-401
Device Lot Number22-0032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/25/2025
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIXATION FAILURE; ORIGINAL SURGERY.; REVISION SURGERY, THIRD-PARTY DEVICE INSERTED.; THIRD-PARTY DEVICE FAILED DUE TO DISLODGEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown